MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00004
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the account received 3 additional visualization plane checker tools and none of them will lock on to handpieces.Scrub tech attempted all 3 new plane checkers and they almost fit but the collar would not seat down.Rep also tried outside of the sterile field.Navio tka back-up tray was opened, used a plane checker and it locked on with no problem on to the same handpiece.No patient involved since the event occurs before tka.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10 h3, h6: the device was being used during treatment and was not returned for evaluation.The lot number for the device was not provided.However, all lots of pn 101425 distributed to the field from when the part number was first inspected (4/25/2016) to the complaint occurrence date ((b)(6) 2020) were reviewed finding one lot that was related to fit issues between the handpiece and the visualization tool.However, without the lot information, it cannot be determined if the reported product met manufacturing specifications prior to being released for distribution.A complaint history review was performed and found similar reports of the issue.This issue will continue to be monitored.A relationship between the device and reported event has not been established.Factors that could have contributed to the reported event is that the plate probe had an incorrect notch curvature.Therefore, this issue prevented the plate probe from fully locking in and it was not machined with sufficient space to allow proper locking with the handpiece.However, without the device for evaluation, the reported event cannot be confirmed.Therefore, the root cause of the reported event could not be determined.

Brand Name
NAVIO TKA PLANE VISUALIZATION TOOL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9999479
Report Number3010266064-2020-01461
Device Sequence Number19658956
Product Code OLO
UDI-Device Identifier00885556685068
UDI-Public00885556685068
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00004
Device Catalogue NumberROB00004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date04/26/2020
Supplement Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1